MathSciNet Relay Station
MathSciNet bibliographic data
MR2834723 11F80 (11F55)
Bellaïche, Joël; Chenevier, Gaëtan The sign of Galois representations attached to automorphic forms for unitary groups. Compos. Math. 147 (2011), no. 5, 1337–1352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement